Anadin Extra Soluble 12pk

0304387

Anadin Extra Soluble 12pk

Pinch to Zoom

    Pain relief for headaches and migraines. Migraines are not like most headaches, and can require a powerful pain reliever. So we developed Anadin Extra Soluble Tablets, great if you suffer from migraines.
    Each dissolvable tablet contains a powerful pain- relieving combination:

    Triple action with aspirin and paracetamol, and caffeine to help speed up pain relief Helps to relieve headaches, aches and pains.
    Only take this medicine if you are over 16 years of age.

    Take 2 tablets dissolved in a glass of water. Repeat every 4 hours as required. Do not take more than 8 tablets in 24 hours. Do not take with any other products containing paracetamol. Do not exceed the stated dose. If symptoms persist for more than 3 days, consult your doctor.

    Can I take Anadin Extra Soluble if I am pregnant/breast-feeding? Women should seek advice from their doctor before using any medicines during pregnancy. Anadin Extra Soluble tablets should not be taken if you are in the late stages of pregnancy or whilst breast-feeding.

    Can I take Anadin Extra Soluble if I'm asthmatic? You should consult your doctor before taking Anadin Extra Soluble.

    Can I take Anadin Extra Soluble if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Extra Soluble, or if there is a chance it may interfere with another medicine.

    Can I take Anadin Extra Soluble if I have, or have had a stomach ulcer? You should not take Anadin Extra Soluble if you suffer from stomach ulcers. You can try Anadin Paracetamol instead. If you require a different painkiller to paracetamol, it is recommended that you seek medical advice from your pharmacist or doctor.

    Each tablet contains 300mg of aspirin, 200mg of paracetamol and 45mg of caffeine.

    Medicinal product. For relief of headaches and migraines. Active ingredients, Aspirin BP 300mg and Caffeine Ph Eur 45mg. Paracetamol Ph Eur 200mg. Please read enclosed leaflet carefully before use. Do not give to children under 6 years old. Store out of reach and sight of children.

    Read More »

    £2.80

    48 in stock want it tomorrow? Order it within hrs min*

    Delivery Options

    • Store Delivery FREE

      Order before 2pm for delivery within 3-5 working days

      Delivered free to your local Wilko store within 3-5 working days (excluding Sundays and Public Holidays) when ordered before 2pm.

    • Home Delivery £4.00

      Order before 2pm for home delivery within 3-5 working days

      Delivered to home within 3-5 working days (excluding Sundays and Public Holidays). Delivered Monday to Friday 8am - 6pm.

    • Premium Delivery £8.00*

      Order before 2pm for home delivery next working day

      Delivered to home next day (excluding Sundays, Mondays and Public Holidays). Delivered Tuesday to Saturday 8am - 6pm.

    • Read More »

    Our Promise

    While weíre sure youíll love what youíve ordered, if youíre not completely satisfied, weíll gladly refund or exchange it. Thatís our Wilko promise, and itís in addition to your statutory rights.

    View Terms & Conditions »

    Customer Reviews

    Help & Advice

    Product Description

    Pain relief for headaches and migraines. Migraines are not like most headaches, and can require a powerful pain reliever. So we developed Anadin Extra Soluble Tablets, great if you suffer from migraines.
    Each dissolvable tablet contains a powerful pain- relieving combination:

    Triple action with aspirin and paracetamol, and caffeine to help speed up pain relief Helps to relieve headaches, aches and pains.
    Only take this medicine if you are over 16 years of age.

    Take 2 tablets dissolved in a glass of water. Repeat every 4 hours as required. Do not take more than 8 tablets in 24 hours. Do not take with any other products containing paracetamol. Do not exceed the stated dose. If symptoms persist for more than 3 days, consult your doctor.

    Can I take Anadin Extra Soluble if I am pregnant/breast-feeding? Women should seek advice from their doctor before using any medicines during pregnancy. Anadin Extra Soluble tablets should not be taken if you are in the late stages of pregnancy or whilst breast-feeding.

    Can I take Anadin Extra Soluble if I'm asthmatic? You should consult your doctor before taking Anadin Extra Soluble.

    Can I take Anadin Extra Soluble if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Extra Soluble, or if there is a chance it may interfere with another medicine.

    Can I take Anadin Extra Soluble if I have, or have had a stomach ulcer? You should not take Anadin Extra Soluble if you suffer from stomach ulcers. You can try Anadin Paracetamol instead. If you require a different painkiller to paracetamol, it is recommended that you seek medical advice from your pharmacist or doctor.

    Each tablet contains 300mg of aspirin, 200mg of paracetamol and 45mg of caffeine.

    Medicinal product. For relief of headaches and migraines. Active ingredients, Aspirin BP 300mg and Caffeine Ph Eur 45mg. Paracetamol Ph Eur 200mg. Please read enclosed leaflet carefully before use. Do not give to children under 6 years old. Store out of reach and sight of children.

    Registered Seller of Medicines

    Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

    Product Specification

    • Brand:
      Anadin
    • Capacity:
      NA
    • Type:
      Aspirin
    • Coverage:
      NA
    • Colour:
      NA
    • Power:
      NA
    • Pack Qty:
      12pk
    • Washable:
      NA
    • Size:
      NA
    • Assembly:
      No
    • Height:
      8.6CM
    • Material:
      NA
    • Width:
      6.4CM
    • Age:
      NA
    • Depth:
      1.9CM
    • Model No:
      NA

    Inspire Me

    Wilko life Inspiring you to get the to do’s done
    Storage

    Welcome to Wilko Life, our exciting blog thatís all about sharing with you the best of what we do. From the latest stories on whatís new and whatís hot.

    Visit Wilko Life »

    Recently Viewed